# SDR SIMA20130325002

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 25,322 hours, 22,570 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX616219
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4057 THE CREW REPORTED THEY RECEIVED INITIALLY HYD 1 LOW QTY MESSAGE THEN ROUGHLY FORTY MINUTES LATER HYD SYS 1 FAIL THEN AIL SYS 1 INOPERABLE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO GRR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 EDP IAW ERJ 145 29-10-03.  RAN NR 1 ENGINE AT TAKEOFF POWER FOR MIN 3 MINUTES.  CHECKED FOR LEAKS NONE NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
